# SDR IPXA2017072019529

- Difficulty date: July 20, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 85,129 hours, 14,822 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Part number: ABA70851
- Part serial: NSN
- Condition: Worn
- Location: Rt Sliding Windo
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 9000 FT MSL, THE WINDOW BEGAN A LOUD VIBRATING HOWL. AT 11000 FT MSL, SOUND WAS UNBEARABLE WITH ATC AND INTERCOCKPIT COMMUNICATIONS EXTREMELY DIFFICULT.  FOUND THE RT SLIDING WINDOW SEAL WORN.  R & R THE SEAL IAW AMM 56-12-01-8, REV 89.01 07-13-17. OPS AND LEAK CHECKED GOOD.
